Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 25 found articles
 
 
  A criterion for the existence of logarithmic connections on curves over a perfect field
 
 
Title: A criterion for the existence of logarithmic connections on curves over a perfect field
Author: Manikandan, S.
Singh, Anoop
Appeared in: Indian journal of pure and applied mathematics
Paging: Volume 53 () nr. 2 pages 330-339
Year: 2021-06-14
Contents:
Publisher: Indian National Science Academy, New Delhi
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands